# SDR CALA2025070706239

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 68,257 hours, 6,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LTS ON W/ SWITCH IN OFF POSITION OFF W/SWITCH IN ARMED ON ARRIVAL TO AIRCRAFT EMERGENCY LIGHTS FOUND OFF WITH THE FLIGHT DECK SWITCH ALSO IN THE OFF POSITION. EMERGENCY LIGHTS TEST CARRIED OUT IAW AMM 33-51-00-710-803 FROM FLIGHT DECK AND ALL CABIN LOCATIONS. ALL FOUND TO OPERATE CORRECTLY. MAT CHECKED AND NIL FAULTS FOUND. NIL STATUS OR EICAS MESSAGES DISPLAYED. OK FOR CONTINUED SERVICE.
